# SDR SWAA2021102130584

- Difficulty date: October 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737
- Aircraft serial: 34010
- Aircraft time: 56,663 hours, 33,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Loose
- Location: L2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LOOSE SCREW ON AFT LEFT SLIDE PACK ; / [01] SECURED SCREW ON AFT LEFT SLIDE PACK IAW AMM 25-66-01.
